Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

nose blocking due to masturbation.

when i do masterbation at night , in morning my nose gets blocked , it like swelling near to my eyes or upper side of nose
Asked On : Tue, 7 Sep 2010
Answers:  3 Views:  3232
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
  User's Response
Answered: Tue, 2 Nov 2010
  User's Response
ahaha has nothing to do with that, maybe allergies? if your pillow is stuffed with feather could be that, or laundry soap. but i know alot of ppl with this problem form jsut sleeping wth out breather thro your nose so it gets stuffy, lol no big deal, now answer my question if you can?
Answered: Thu, 9 Sep 2010
  User's Response
Hi Vikas,

you have a rare, masturbation caused syndrome called "Nasal Jizzez" also known as "Nasal Jesus". When you masturbate while sitting and having your penis show upwards, often your sperm will shoot up and hit your nostril causing a congestion in there during the night. You, like most people, have your eyes closed when you reach the orgasm, so often the "shot" will pass unnoticed.

There is no real cure for "Nasal Jizzez" but to minimize the risk of catching it, you can wear a protective mask. Also, a condom worn over your nose, while you masturbate, helps while, of course, looking a bit silly.

A little trivia for you. This syndrome is often referred to as "Nasal Jesus", because it reminds of other people throughout history who had sperm in a hole of their body without "knowing how that could have happened, Joseph, I swear!"

Anyway, you, dear Vikas, definitely have not been touched by god.

Take care,

Answered: Tue, 2 Nov 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor